I’ve been on TRT for close to 3 years now due to hypogonadism and Thyroid issues. I’ve always trained hard but until prescribed, had never touched any kind of PED. The cause of my hormone issues is still unknown.
Current TRT dose is 250mg per week of Sustanon divided into 2 Injections. I also take 0.5mg adex 3 times a week.
Earlier in the year I decided to run a cycle of 500mg test e per week for 14 weeks. After 4 weeks of injecting the Test E I was feeling really moody, had lost strength, appeared to have gained fat and basically felt depressed, similar to how I felt before starting treatment. As a result of this, I injected my prescribed sustanon and within a day or 2 felt much better.
I continued to run my prescribed sustanon at 500 mg per week for the next 3 weeks until I found another source that had a small amount of Sustanon which I bought and began injecting 3 weeks ago at 500mg a week. I’m now beginning to feel similar to how I did when injecting the Test E.
Throughout this entire “cycle” I feel I’ve made no better gains in strength than when I was on 250 mg per week and when I consider the fat / water gain, I’ve made less progress than normal.
My libido hasn’t been great since I began having hormone issues, even on 250mg test a week but it seems to be even worse now.
Has anyone ever had a similar experience to this or have a way to explain it other than I’ve been sold fake test from 2 suppliers?
Was thinking that maybe the body doesn’t react so well (growth) to additional exogenous hormones when a constant supply is already in place? Perhaps I need another compound to see substantial growth?
Was really looking forward to getting some nice gains and so far it’s been the complete opposite so any help or advise would be appreciated.
Just to add, I also upped adex to 0.5mg eod when I upped my test.